Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Spin Hurwitz numbers and topological quantum field theory

Sam Gunningham

Geometry & Topology 20 (2016) 1859–1907
Bibliography
1 P S Aspinwall, T Bridgeland, A Craw, M R Douglas, M Gross, A Kapustin, G W Moore, G Segal, B Szendrői, P M H Wilson, Dirichlet branes and mirror symmetry, 4, Amer. Math. Soc. (2009) MR2567952
2 M F Atiyah, Riemann surfaces and spin structures, Ann. Sci. École Norm. Sup. 4 (1971) 47 MR0286136
3 D Ben-Zvi, D Nadler, The character theory of a complex group, preprint (2009) arXiv:0904.1247
4 J Bénabou, Introduction to bicategories, from: "Reports of the Midwest Category Seminar", Springer (1967) 1 MR0220789
5 W Burnside, Theory of groups of finite order, Cambridge Univ. Press (1911)
6 R Dijkgraaf, E Witten, Topological gauge theories and group cohomology, Comm. Math. Phys. 129 (1990) 393 MR1048699
7 A Eskin, H Masur, Asymptotic formulas on flat surfaces, Ergodic Theory Dynam. Systems 21 (2001) 443 MR1827113
8 A Eskin, A Okounkov, Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math. 145 (2001) 59 MR1839286
9 A Eskin, A Okounkov, R Pandharipande, The theta characteristic of a branched covering, Adv. Math. 217 (2008) 873 MR2383889
10 D S Freed, Higher algebraic structures and quantization, Comm. Math. Phys. 159 (1994) 343 MR1256993
11 D S Freed, Short-range entanglement and invertible field theories, preprint (2014) arXiv:1406.7278
12 D S Freed, M J Hopkins, J Lurie, C Teleman, Topological quantum field theories from compact Lie groups, from: "A celebration of the mathematical legacy of Raoul Bott" (editor P R Kotiuga), CRM Proc. Lecture Notes 50, Amer. Math. Soc. (2010) 367 MR2648901
13 D S Freed, F Quinn, Chern–Simons theory with finite gauge group, Comm. Math. Phys. 156 (1993) 435 MR1240583
14 G Frobenius, Ueber Gruppencharaktere, Berl. Ber. 1896 (1896) 985
15 W Fulton, Young tableaux, with applications to representation theory and geometry, 35, Cambridge Univ. Press (1997) MR1464693
16 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
17 A Hurwitz, Ueber die Nullstellen der hypergeometrischen Reihe, Math. Ann. 38 (1891) 452 MR1510682
18 D Johnson, Spin structures and quadratic forms on surfaces, J. London Math. Soc. (2) 22 (1980) 365 MR588283
19 T Józefiak, Semisimple superalgebras, from: "Algebra—some current trends" (editors L L Avramov, K B Tchakerian), Lecture Notes in Math. 1352, Springer (1988) 96 MR981821
20 T Józefiak, Relating spin representations of symmetric and hyperoctahedral groups, J. Pure Appl. Algebra 152 (2000) 187 MR1783994
21 A Kleshchev, Linear and projective representations of symmetric groups, 163, Cambridge Univ. Press (2005) MR2165457
22 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
23 H B Lawson Jr., M L Michelsohn, Spin geometry, 38, Princeton Univ. Press (1989) MR1031992
24 J Lee, Degree-three spin Hurwitz numbers, Pacific J. Math. 263 (2013) 399 MR3068550
25 J Lee, T H Parker, A structure theorem for the Gromov–Witten invariants of Kähler surfaces, J. Differential Geom. 77 (2007) 483 MR2362322
26 J Lee, T H Parker, Recursion formulas for spin Hurwitz numbers, draft (2012)
27 J Lurie, On the classification of topological field theories, from: "Current developments in mathematics, 2008", Int. Press (2009) 129 MR2555928
28 D Maulik, R Pandharipande, New calculations in Gromov–Witten theory, Pure Appl. Math. Q. 4 (2008) 469 MR2400883
29 G W Moore, G Segal, D-branes and K-theory in 2D topological field theory, preprint (2006) arXiv:hep-th/0609042
30 J C Morton, Two-vector spaces and groupoids, Appl. Categ. Structures 19 (2011) 659 MR2818677
31 D Mumford, Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup. 4 (1971) 181 MR0292836
32 C J Schommer-Pries, The classification of two-dimensional extended topological field theories, PhD thesis, University of California, Berkeley (2009) arXiv:1112.1000
33 I Schur, Über die Darstellung der symmetrischen und der alternierenden Gruppe durch gebrochene lineare Substitutionen, J. Reine Angew. Math. 139 (1911) 155 MR1580818
34 A N Sergeev, The tensor algebra of the identity representation as a module over the Lie superalgebras 𝔊l(n,m) and Q(n), Math. USSR, Sb. 51 (1985) 419
35 S Stolz, P Teichner, What is an elliptic object?, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 247 MR2079378
36 M Yamaguchi, A duality of the twisted group algebra of the symmetric group and a Lie superalgebra, J. Algebra 222 (1999) 301 MR1728157